View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Appleby, J.A.D; Rodkina, Alexandra; Schurz, H
Author Affiliation, Ana.
n/a
Article Title
Pathwise non-exponential decay rates of solutions of scalar nonlinear stochastic differential equations
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Discrete and Continuous Dynamical Systems Seires B
Translated Title
n/a
Reprint Status
Refereed
Date of Publication
2006
Volume ID
6
Issue ID
4
Page(s)
667-696
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
This paper studies the pathwise asymptotic stability of the zero solution of scalar stochastic differential equation of Itło type. Specifically, we provide conditions for solutions to converge to zero at given non-exponential rates. The results completely classify the rates of decay of many parameterized families of stochastic differential equations.....
read more